PDA

View Full Version : Withdrawal symptoms WITHOUT changing dose???



LilyPad1991
04-04-19, 02:36
Hey everyone.


Iíve been on duloxetine very successfully for almost precisely 7 years. It has always been very effective for me. On the rare occasion that I forgot a dose, I have felt rubbish, with quite distinctive symptoms but they go away quickly after taking the tablet.


I had a laparoscopy to remove an endometrioma cyst and endometriosis lesions 8 days ago, under general anaesthetic. Since then, I have been using ibuprofen, co-codamol and/or oramorph to manage the post-operative pain. I have NOT missed any doses of my duloxetine. 60mg a day, every day at bed time, usually about 11pm.

However!! Towards the early evening over the past couple of days since the operation, I have been starting to feel the weird brain Ďlagí withdrawal symptoms EVEN THOUGH Iím taking my normal dosage of duloxetine at the normal time, as I always do. What on Earth is going on?

I know general anaesthetics can really screw the natural balance of chemicals in the body up short term. I know Iíve had quite a sizeable, invasive procedure. But the creeping in of the (mild) withdrawal symptoms WITH NO CHANGE IN DULOXETINE DOSAGE, is scaring me.


Any and all comments welcome.


Thank you.

Carys
11-05-19, 21:25
Hiyer Lilypad,

I see you got no replies, which if probably because nobody has experienced the issue you are getting on that medication (quite specific with a GA and then withdrawl symptoms occurring). However, I wanted to ask how you were doing and if the issue gradually resolved itself or you had to take other action ?